HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Digestive Disorders (http://www.healthboards.com/boards/digestive-disorders/)
-   -   Reaction to heart cath (http://www.healthboards.com/boards/digestive-disorders/889541-reaction-heart-cath.html)

prairiegal 02-14-2012 03:51 PM

Reaction to heart cath
 
Shortly following a heart cathterization recerntly, I had a reaction none of the doctors had seen before. The test seemed to go alright - then 30-40 minutes after the procedure, coming out of the seditive, I became completely loopy, disoriented, compative, speaking gibberish. I remember none of this. I did not have sysptoms of an allergic reaction but remember nothing for most of two days. I was put into a drug induced coma, on a repirator. Had CT scans and MIR's which were fine. I did aspirate some vomit. Cardiologist thinks it was the dye. My doc said the response was more like anthesthetic (I had versed and phentenol). I don't ever want that to happen again but no one seems too concerned except me. Does anyone have anything to offer?


All times are GMT -7. The time now is 08:44 PM.